loosebones wrote:My pulse has been really playing up today - double what it should be. I rang my Dr for some advice and the receptionist called back saying they'd had a letter from the cardiologist who had recommended I start on fludrocortisone. I picked up the prescription and it seems I've been given a diagnosis of POTS. The issue? I've not got any directions on how many or when to take it...how helpful!
Has anyone else been prescribed fludrocortisone? If so, I'd like to know about side effects, if it helped etc
star gazer wrote: Anna, stairs are another classic trigger because pots make us exercise intolerant so the action of going up the stairs will cause palps and presyncope which is one of the reasons that when nhnn do a 24 hour b.p test they make you go up and down stairs to see how the heart rate is affected and the b.p. its a horrible feeling and can be quite dodgy if you feel dizzy as you could lose your balance so going up slowly is better but can still cause problems. The muscles in your legs need the blood supply to do the work of going up the stairs which means it is not going to the other places as effectivly (the brain) which is why the heart beats fater to try and pump more blood up and why you feel faint as not enough oxygen getting to the brain.
Users browsing this forum: No registered users and 4 guests